# SDR AWXA200600150

- Difficulty date: January 22, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 51,817 hours, 23,012 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - AIR TURN BACK - FLT 0374 - CREW REPORTED THAT AT FL 300 CABIN ALTITUDE KEPT CLIMBING TO 10000', STARTED DESCENT AND CABIN WAS CLIMBING AT 700' PER MIN.  MAINTENANCE PRESSURIZED AIRCRAFT IAW TASK CARD F1B21308 WITH AIRFLOW IN HIGH FLOW.  OPERATIONAL CHECKS WERE GOOD.
